Aa
A
A
A
Close
Menopause Community
3.08k Members
458072 tn?1291418786

anyone offer us some hope?

Does anyone have a word of encouragement for those of us that are suffering with anxiety during this phase of our life?

Like the bible says....A word in due season
10 Responses
458072 tn?1291418786
well, this is discouraging,
461645 tn?1231276214
I had this TERRIBLE about a year ago. I would wake up feeling like I was running for my life from something, and it was nothing! Panicky, sweaty, so anxious there was NO way i could go back to sleep. I got some Time release melatonin. If you can't find it at the store, swansons vitamins online has it. The regular was not enough but after I started the time release one, and a tiny bit of progesterone cream, I began to sleep SO much better and woke up feeling good not groggy or tired. I also take a 5 HTP before bed, it is also natural and puts you out very gently then the melatonin keeps you asleep. Calcium with D and Magnesium also helps, taken in the evenings. If you have it REALLY Bad, I would take a time release B6 capsule during the day. SO calming.

I can really relate to your misery!!
458072 tn?1291418786
Oh thank you so much, I was thinking I was going insane, which it feels like it.  I wake up all night long, feeling like someone is after me, and I do this all night long, sometimes every 45 minutes. I have been doing this for several years now. It is so incapacitating and no one can understand, unless they have endured it.


The dr told me, that it was just "just" hormonal problems. Almost all glands are not functioning properly.

I have been trying the melatonin, not time release though, I will get some of that. I do take all the others, plus some products I got from the ND for perimenopausal issues, and ProgestE.

I am also taking a lot of magnesium and D as I am depleted in these.

I am trying so hard to not get on the HRTs.  I just hope this is not a permanent symptom.
461645 tn?1231276214
I really hope you can get some relief.. I truly do know what you are going through. It still happens to me once in a while but nothing like every night like before. The Dr put me on some low dose BC pills and that seemed to help with the sleep (loestrin) but then I felt like I was in a daze all the time, so been off them awhile. Now all the cramping is back
But that time release stuff is God's gift to us I believe.

Good luck
Avatar universal
WORD of ENCOURAGEMENT:

Women in the Bible went through perimenopause phase and menopause too.  

They did not take progesterone cream, HRT, etc.

They did not die from either phase.

It continues to be as it was then, a natural part of a woman's life cycle.  

A transition from being fertile to infertile.

God knows what He's doing and when and how to do it successfully.

I have chosen for God to do it His way, in His timing, according to His working Knowledge.

Anything I may think to add or take away from that process would just seem to be fighting against God's will and purpose for my life; prolonging the inevidable... possibly causing unnecessary problems in the process.

GOD, the greatest physician of all!  How could I not trust HIM through it all?  
458072 tn?1291418786
Bon,

thank you for writing.  I am a believer in Jesus myself. I have clung very closely to Him during this process.

We as believers need to be very careful that we are not condescending or prideful. I must tell you, you have presented both of those in your post. I am sure you did not mean too.

From your post, I take it, you do not use Drs at all nor allow your children to use them, as you would cause unnecessary problems in that process as well.
458072 tn?1291418786
Bon, here is another thought. I can't say that women of the bible did use or did not use natural methods for relief, as this was not discussed at all.

Each believer must do what they believe the Lord would have them do, and He has created some natural treatments for various ailments, or processes.

He used mud in the healing process of blindness, so we can't really say what else was used, can we?

take carel
Avatar universal
Hi peggy64.    

I feel written postings and replies can, at times, be somewhat difficult to correctly interpret and respond to when brought down to writing; such as, the intention of heartfelt feelings of the other person in the process - on both sides.  That can sometimes be the downside of posting / writing.  Many people have experienced that discouraging moment at some point in time or another.  I am sorry you and I have encountered this today.  But, I believe that you and I can fix this together if we are willing.  

I understand, it can feel discouraging to both the poster and the replier when that happens unintentionally and may cause undue stress for some people, if allowed.  I do not believe that is our intention, in the very least.  My intentions are to do good, as I believe your intentions are to also do good.    

As fellow believers in the Lord, may we consider our posts and replies as an invitation to peace and goodwill forwarded toward one another and that we continue to be of good courage, merciful and helpful, in the way, that it is given to each of us as individuals, by the Lord.

Gracious peace on this day and always.

Bon-Bon

                
458072 tn?1291418786
You have extended the hand of peace and I accept it with a thankful spirit.

Peggy
Avatar universal
I am new to these forums.  My wishes for you this day is that you find comfort. These are my thoughts and I express them from a place of love, please except with with an open heart and goodwill.  
The Planet is not as clean as it was in biblical days - we no longer live off the land, but in a vacuum of processed foods, poor air quality and high levels of stress due to the life and times as they are now.   Nothing is for women today as it was for women of antiquity.. Diseases, surgeries, etc have changed so much of our physiology and reproductive/endocrine systems.

I am 45. The Bio-identical hormone replacement I have been on since 3 months after my hysterectomy, had restored my sanity.  I got very physically ill and mentally/emotionally wrecked due to the hormone imbalance from losing my ovaries overnight.  I could no longer think clearly, I was exhausted, yet could not sleep at night, - i had sweats, and was unable to function throughout my day.

The key is finding a knowledgable physician that treats you as a whole person. If the one you have isn't providing options and relief, fire them. Your hormonal/endocrine system is the most sensitive and most critical part to well being.

My replacement is prescription by my doctor from a Compounding Pharmacy.  Google it to search it and learn more ..

If you are older in menopause, you wouldn't need as high a dose to relieve the bad symptoms, like hot flashes, anxiety attacks, etc...  unless you have contraindications against hormone therapy , like Breast cancer or something.. Your health professional can guide you in those decisions.

Know that you are loved, and not meant to suffer needlessly. I am thankful for the internet in that we can inform ourselves on the options , when or doctors aren't taking care of us.
Best wishes ~

Have an Answer?
Top Women's Health Answerers
363281 tn?1518219421
Nelson, New Zealand
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.